# SDR PCAA9600293

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817EX
- Make and model: Dhav DHC8102
- Aircraft serial: 191
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Det Amp
- Part number: 30326E7
- Condition: Malfunctioned
- Location: Bagg Compt
- Part time: 13,306 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3534 - AFT BAG COMPARTMENT SMOKE WARNING ILLUMINATED IN TURBULANCE.  EMERGENCY DECLARED, AIRCRAFT DIVERTED TO LNS. SMOKE WARNING INDICATION EXTINGUISHED ON LANDING.  NO EVIDENCE OF SMOKE OR FIRE.  REPLACED SMOKE DETECTOR AMPLIFIER AS A PRECAUTIONARY MEASURE.  SYSTEM TEST AND OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
